About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (1)

Feb 22, 2018 · Adrenal crisis without cause in Diabetes/Endocrine System

Hello,
I have addison disease for 8 years. I am now 36 and I had a bad hip pain 2 nights ago and I wasn’t feeling great so I took an extra 20mg of cortef (hydrocortisone) by tablet.

About two hours after I surprisingly went in an adrenal crisis. I had a hard time breathing and then I passed out for over 5 minutes with some kind of seizure. My wife called 911 and gave me the injection of hydrocortisone. When I woke up I had lost my vision in my left eye for about 10 minutes.

I went to the hospital where they gave me hydrocortisone intravenously and did some blood work then I was feeling ok so I came back home. My hip area was also back to normal.

Do any of you have an idea why I had a crisis? Now I am worry to go in crisis anywhere. I have some unexplained leg pain and fatigue for about 5 years.